This is topic nystatin in forum Medical Questions at LymeNet Flash.


To visit this topic, use this URL:
https://flash.lymenet.org/ubb/ultimatebb.php/topic/1/112064

Posted by lolalily (Member # 33440) on :
 
Has anyone taken nystatin with their antibiotics and probiotics. I just got back from my LLMD with this added rx. I'm nervous to take it. will it make me sick to my stomach? Thanks in advance....by the way, Doc said things are progressing nicely [Smile]
 
Posted by lymie tony z (Member # 5130) on :
 
It's for the yeasties!

so

follow the directions....frankly I don't think it's worth crap....

but then again it's usefulness to me may be long

gone....

I prefer other anti-fungals....like metronidazole
and or

stronger....

however I am curious as to what "progressing

nicely" could possibly mean?

zman
 
Posted by searching4truth (Member # 28481) on :
 
I take nystatin. It definitely helps my yeast issues. Whenever I slip in taking it, and forget about it for a few days, my yeast slowly comes back. It does not make my stomach hurt, it just tastes gross. I mix it with water in a Dixie cup, and take it very quickly. Be sure to have something to chase it with, like a glass of water. I am not really supposed to be drinking mush juice, but often I tale a sip of juice after, just to get rid of the taste.

Be sure to ramp up slowly, like with any other medication. I felt a little weird when I started, but nothing bad. I read somewhere that you might feel a little drunk from the yeast die-off, but I didn't experience that. Don't be scared, its not that bad.
 
Posted by lolalily (Member # 33440) on :
 
thank you! it's a tablet, though.
 
Posted by TF (Member # 14183) on :
 
lola, it is like taking nothing. It will not affect your stomach. Nothing to worry about.

It will help keep yeast away.
 
Posted by Jamers (Member # 28016) on :
 
Im supposed to start this too. It has the least side effects of all of my medications so Im hoping it goes well.
 
Posted by lolalily (Member # 33440) on :
 
Thank you everyone. I took it aqbout 1 1/2 hour ago...all's good. thank you so much. you make me feel happy.I WISH THE BEST TO ALL OF YOU.
 
Posted by Lymetoo (Member # 743) on :
 
I took it the whole time I was on abx. It's a great preventative. Should not make you sick.
 
Posted by amk33 (Member # 13206) on :
 
It did make me feel a little nauseous when I was taking it. Nothing major, though.
 
Posted by Lymetoo (Member # 743) on :
 
Liquid? It would make me sick too.. same with powder form...yuck!!
 
Posted by searching4truth (Member # 28481) on :
 
I had no idea there was a pill form. I take it in a powder form and it is gross! I will have to ask about the tablet.
 


Powered by UBB.classic™ 6.7.3